# SDR SIMA20221107001

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000560
- Aircraft time: 16,080 hours, 10,431 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL IN CABIN AFTER TAKEOFF, CLIMB,AND LANDING PERFORM F C F CLIMBING TO CRUISE ALTITUDE FOR FOR 30 MIN COLD SOAK AND RETURN TO LAND , FA2 STATED SHE SMELLED BURNING SMELLED DURING TAKE OFF ROLL AND IMMEDIATELY ON LANDING THEN SMELL DISAPPERED.REF TO LGP 4716396 ITEM 1-C/A-ACCOMPLISHED ATS TRIAD WORK SCOPE AS PER FIM TASK 21-20-00-810-801-A., FOUND NO DISCRIPANCIES AT THIS TIME ITEM 1 THROUGH 3 OF ATS TRIAD WORK SCOPE ACCOMPLISHED.
